# SDR ASOA201001778

- Difficulty date: November 11, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL FITTING HAS INDICATION NOTED APPROX .4 INCH IN LENGTH 90 PERCENT FSH.  FAILED NDT INSPECTION.  RESOLVED ON W/O: 181098 TASKCARD: N/R-00441.  REPAIRED PRESSURE BULKHEAD WEB AT FS 621.00 LINTEL LOCATION IAW REO 601R-53-61-1230 REV.D STEPS 1-24.  REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC AND BOMBARDIER REO 601R-53-61-1230 REV.D.  ASA RII COMPLIED WITH: 5300083 RII FOUND TO BE SATISFACTORY: 5300083.
